To the top

Page Manager: Webmaster
Last update: 9/11/2012 3:13 PM

Tell a friend about this page
Print version

Isotropic Gaussian random… - University of Gothenburg, Sweden Till startsida
Sitemap
To content Read more about how we use cookies on gu.se

Isotropic Gaussian random fields on the sphere

Conference contribution
Authors Annika Lang
Published in Multiscale and High-Dimensional Problems, 39/2013, Oberwolfach Reports
Volume 10
Pages 2216-2219
Publication year 2013
Published at Department of Mathematical Sciences, Mathematical Statistics
Pages 2216-2219
Language en
Links dx.doi.org/10.4171/OWR/2013/39
Keywords Gaussian random fields, isotropic random fields, Karhunen-Loève expansion, spherical harmonic functions, Kolmogorov-Chentsov theorem, sample Hölder continuity, sample differentiability, stochastic heat equation, spectral Galerkin methods, strong convergence rates
Subject categories Numerical analysis, Probability Theory and Statistics
Page Manager: Webmaster|Last update: 9/11/2012
Share:

The University of Gothenburg uses cookies to provide you with the best possible user experience. By continuing on this website, you approve of our use of cookies.  What are cookies?